English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30724

Title: On endomorphisms of positive and negative numberings
Author(s): Fernández-Combarro Álvarez, Elías
Issue date: 2001
Publisher: Springer
Citation: Siberian Advances in Mathematics, 11(1), p. 34-44 (2001)
Format extent: p. 34-44
URI: http://hdl.handle.net/10651/30724
ISSN: 0037-4466
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias